ITEM METADATA RECORD
Title: ISOMORPHISMS AND FUSION RULES OF ORTHOGONAL FREE QUANTUM GROUPS AND THEIR FREE COMPLEXIFICATIONS
Authors: Raum, Sven # ×
Issue Date: Sep-2012
Publisher: American Mathematical Society
Series Title: Proceedings of the American Mathematical Society vol:140 issue:9 pages:3207-3218
Abstract: We show that all orthogonal free quantum groups are isomorphic to variants of the free orthogonal Wang algebra, the hyperoctahedral quantum group or the quantum permutation group. We also obtain a description of
their free complexification. In particular we complete the calculation of fusion rules of all orthogonal free quantum groups and their free complexifications.
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science